Methods and Applications of Analysis

Volume 12 (2005)

Number 3

The Pointwise Estimates of Solutions for General Navier-Stokes Systems in Odd Multi-Dimensions

Pages: 279 – 290

DOI: http://dx.doi.org/10.4310/MAA.2005.v12.n3.a5

Author

Weike Wang

Abstract

We study the time-asymptotic behavior of solutions to the general Navier-Stokes equations in odd multi-dimensions. Through the pointwise estimates of the Green's function of the linearized system, we obtain explicit expressions of the time-asymptotic behavior of the solutions and exhibit the weak Huygen's principle.

Keywords

Compressible flow; conservation laws; general Navier-Stokes equation; multi-dimensions; Green's function; pointwise estimate

2010 Mathematics Subject Classification

35L65, 76N15

Full Text (PDF format)